| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 276, 283 and 312 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 316 mg/dl and 344 mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 08/23/2017 and open vial date is 01/16/2017.Customer stated he does not take any medications and that he has not had any changes in his diet or exercise.Customer stated he takes his blood test fasting.The meter memory was reviewed for previous test result history: (b)(6).
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 276, 283 and 312 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 316 mg/dl and 344 mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 08/23/2017 and open vial date is (b)(6) 2017.Customer stated he does not take any medications and that he has not had any changes in his diet or exercise.Customer stated he takes his blood test fasting.The meter memory was reviewed for previous test result history: (b)(6).